Generalized $q$-deformed Gaussian random variables

Tom 73 / 2006

Marek Bożejko, Hiroaki Yoshida Banach Center Publications 73 (2006), 127-140 MSC: Primary 46L53; Secondary 81S05. DOI: 10.4064/bc73-0-8

Streszczenie

We produce generalized $q$-Gaussian random variables which have two parameters of deformation. One of them is, of course, $q$ as for the usual $q$-deformation. We also investigate the corresponding Wick formulas, which will be described by some joint statistics on pair partitions.

Autorzy

  • Marek BożejkoInstytut Matematyczny
    Uniwersytet Wroc/lawski
    Plac Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail
  • Hiroaki YoshidaDepartment of Information Sciences
    Ochanomizu University
    2-1-1, Otsuka, Bunkyo
    Tokyo 112-8610 Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek